Couldn't find what you looking for?

TRY OUR SEARCH!

please provide me some information i wanted to know the best way
of birthcontrol ??are the pills(if it is please tell me the name ) has less side effects ?or the ovra patch ??? please provide me some information

please tell me what can be a safe protected sexual interference? with less side effects. thank you
Reply

Loading...

My 19 year old was perscribed this drug during Basic training for the Navy. When she enlisted she was an easygoing girl, very personable, confident and extremely excited about her decision. I realize the change in enviornment can be overwhelming, but she was prepared mentally and physically. During her training she had problems with hand and feet numbness, severe chest pains, hyperventilating, hypertension, anxiety, and blackouts (not falling out, just could not see). She had become depressed, severe mood swings, and nightmares. NEVER has she had any of these symptoms before this perscription. Now I am not saying the drug is 100% responsible, 95% yes! Going from civilian to military IS drastic, although with the help of Yasmin it made it 10x's worse. She has been discharged permantly from the Navy, and cannot enlist in any branch of military in the future. Since she is not employed she does not have any benefits, nor is she entitled to any from the military, SO she cannot afford the perscription. She has stopped taking it and is back to her old self again. I can feel your pain, and hope that she gets back to her old self soon.
Reply

Loading...

I work in Healthcare and I think that it is really important to try and keep things in perspective. I have been taking Yasmin for 4 months for PCOS.
At first I had some nausea and some mild headaches. Thats really about all the side effects I have had. Sometimes I feel really tired, but I doubt that is to do Yasmin as I often feel tired. Sometimes I feel anxious, but again, I doubt that is to do with taking Yasmin. My point is, there are so many generic symptons that we could 'blame' Yasmin for, but in reality, probably only 1 or 2 are related. The other symptoms could easily be because you are a bit run down, or maybe have a mild virus, anemia, dehydrated or poorly nurished.......the list goes on and on.

This pill is specifically designed for people with sensitivities to side effects and should be one of the lowest contributers, so my suggestion would be to try and stay level headed about the whole thing and spend your calories on getting on with your lives and not on worrying about what your 'pill' might be doing to you.
Reply

Loading...

I was on yasmin for around 6 months when i started to feel depressed and as if everything was going wrong. I am also at uni which made it worse because for a while i put this depression down to uni and homesickness but when i kept going home it didnt go away. My boyfriend then suggested it could be the pill because previously i had loved uni but when i felt this depressed it made me feel like i hated being there and that made me even more anxious and depressed, doubting that i even wanted to be there. i had constant feelings of doom and that nothing could make me better. ive now stopped taking this pill for just over a week and although i feel abit better i still get feelings of doom and panick. Does anyone know how long it will take to get out of my system? I have no reason to be depressed at all so this is why im convinced it must be yasmin.
Reply

Loading...

i was on yasmin for about 3 monthst i hated it, i had the worest side affects i havent used and birth control since and a week and a half before i get my period every time it feels like i am prego smells bother me nausea tired i couldnt figure it out till i seen them talking about yasmin i put two and two together that never happened to me before i started use it
Reply

Loading...

When did the blurred vision go away?
Reply

Loading...

I am 17 years old, i have been on yasmin since may it is now march. Since i have started yasmin i have been told that the hormones aren't strong enough for my system, they have been reacting with myt antidepressants, and i have lost 20 pounds. Personally i believe that no one should be put on yasmin, i honestly think that it should be taken off the market.
Reply

Loading...

I am 28 years old and have been taking Ocella, the generic version of yasmine, for several months and began having chest pain. Went to the doctor to have it checked out and was told I have high blood pressure, over 250! This is strange because I am a vegetarian. He also discovered a heart murmur which i didnt have before. The chest pain continues and although Im not absolutely sure Ocella is the reason for these changes.....................Ive done some research and have heard similar stories so im not going to take this pill anymore.
Reply

Loading...

I WAS ON YASMIN FOR ABOUT 7YEARS.. I AM 22 AND HAVE REALLY HIGH BLOOD PRESSURE, AND BAD GALLBLADDER PROBLEMS. I HAVE DELT WITH THESE FOR A WHILE NOW. AND I JUST SEEN ABOUT THIS YASMIN LAWSUIT.. MINE STARTED AWHILE AFTER I WAS ON YASMIN. BUT ITS HORRIBLE TO HAVE TO DEAL WITH I JUST CANT BELIEVE ABOUT THIS BIRTH CONTROL. 
Reply

Loading...

so u stop using it
Reply

Loading...

I was on depo (the shot) for 6 months and had bleeding everyday. a couple years ago I was on the patch other than being allergic I didn't feel any side affects now being on yasmin I feel couple side affects like being sick to my stomach diarrhea migranes and horrible nightmares and I seem to get over heated easily.I'm gunna see how it goes for 3 months
Reply

Loading...